Projective metric number theory

Ghosh, Anish ; Haynes, Alan (2016) Projective metric number theory Journal fur die reine und angewandte Mathematik, 2016 (712). No pp. found. ISSN 0075-4102

Full text not available from this repository.

Official URL:

Related URL:


In this paper we consider the probabilistic theory of Diophantine approximation in projective space over a completion of ℚ. Using the projective metric studied in [Ann. Sc. Norm. Super. Pisa Cl. Sci. (4) 23 (1996), no. 2, 211–248] we prove the analogue of Khintchine's theorem in projective space. For finite places and in higher dimension, we are able to completely remove the condition of monotonicity and establish the analogue of the Duffin–Schaeffer conjecture.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:114434
Deposited On:05 Jun 2018 06:58
Last Modified:05 Jun 2018 06:58

Repository Staff Only: item control page